I have had sort of a purplish rash in the inside of my legs and groins for over 6 weeks now. I have some stretch marks and they have become purplish. At first I tried over the counter creams and sprays and they seemed to calm the symptoms. They did not go away though. The doctor prescribed me lotrisone cream and I have been using it twice daily for about a month. Again the symptoms go away but the rash has not. I did have fellatio over 2 months ago but a condom was used, the condom was removed and she had some spit on some of my penis . That was the only sexual interaction I have had in over 5 months. I had gotten a sore throat last week, but antibiotics helped take care of that. I am starting to have some extreme anxiety everyday the rash does not go away. I am thinking of every possible worst case scenario. A few questions am I overreacting? am I overusing the lotrisone cream? Should I see a dermatologist? Would I be at risk to any type of STD after my interaction? Please help.. Thanks
From your symptoms I would like to rule out lichen planus. Lichen planus is an inflammatory disease that affects the skin and the oral mucosa, and presents itself in the form of papules(flat spots) or rashes. It is an itchy papular eruption characterized by its violaceous color.
Treatment is available only on prescription and consists mainly of steroids, retinoids, hydroquinone and phototherapy. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.